



#### Tuesday 23 April 2024

### **Foundations for Effective Reporting**

### Association of British Insurance, One America Square, 17 Crosswall, London, EC3N 2LB

At a time when communicating value goes beyond the financial and dynamic regulatory changes and increased stakeholder expectations are the norm, grasping the fundamentals of effective reporting are crucial. This event will not only delve into the foundations that shape effective reporting practices but also explore other areas of reporting demanded by stakeholders. It will cover essential aspects such as the most recent developments in non-financial reporting, sustainability reporting and the ever-changing dynamics of corporate governance.

To reflect the importance of giving stakeholders confidence in reported information, this event will also shed light on the important topic of assurance over financial, non-financial and sustainability reporting. Expert speakers will share strategies for enhancing the credibility of reports, ensuring transparency and reliability for stakeholders.

We will also explore emerging trends, enablers of effective reporting such as technology and highlight regulatory developments that will shape the financial and corporate reporting landscape now and in the future. By anticipating future reporting demands, attendees will be better equipped to navigate the evolving reporting landscape.

Join us for what promises to be an insightful event which will bring together industry experts, thought leaders and practitioners, providing a forum for learning and knowledge exchange but also championing the work already undertaken by Insurers and Long-Term Savings providers in financial and corporate reporting.

13:30	Registration
13:55	Welcome & Housekeeping
	David Otudeko, Assistant Director, Head of Prudential Regulation, ABI
14:00	Opening Remarks
	Sarah Aspinall, Director of Corporate Affairs, ABI
14:05	Keynote and Fireside Chat – Foundations for Effective Reporting
	Speaker: Daniel Cazeaux, Group Chief Financial Officer, Royal London 15-minute keynote, followed by 15-minute fireside chat and Q&A facilitated by David Otudeko, Assistant Director, Head of Prudential Regulation, ABI
14:35	Expert Session 1: Corporate Governance 15-minute Quickfire speaking session. This session will cover the recent updates to the UK Corporate Governance Code, following on from the financial reporting council's (FRC) consultation on code revisions in 2023. Good corporate governance is crucial in creating an environment of trust, transparency, and accountability all of which support the integrity of reported information, financial or otherwise. Attendees will have the opportunity to gain valuable insights from the FRC on this topic.
	Speaker: Maureen Beresford, Head of Corporate Governance, FRC
14:50	Expert Session 2: Risk and Internal Control 15-minute Quickfire speaking session. In this session, our expert will delve into risk management and internal controls, both crucial elements in ensuring the reliability and accuracy of reported information. Attendees will learn about strategies and frameworks for effective risk management and internal controls including tips for identifying, safeguarding and mitigating risks that could negatively impact the necessary features of high-quality reported information.
	Speaker: Sarah Ward, Partner, Risk Consulting, KPMG
15:05	Expert Session 3: The Role of External Audit 15-minute Quickfire speaking session. This expert session will explore the role of external audit in ensuring transparent and effective reporting. Attendees will gain a comprehensive understanding of how external audits enhance credibility, compliance, and stakeholder trust in reported information, fostering a robust framework for accurate and reliable disclosures.
	Speaker: Salim Tharani, Partner, Head of Financial Services Audit, KPMG

# ABI

15:20	Networking Break – Tea and Coffee in ES3 (20 mins)
15:40	<ul> <li>Expert Session 4: The Role of IT and Systems in Effective Reporting</li> <li>15-minute Quickfire speaking session.</li> <li>In this expert session, we will unravel the indispensable role of IT and systems in facilitating effective reporting in today's ever evolving digital age. Covering amongst other things the potential utility of AI and machine learning technologies, attendees will discover cutting-edge tools, strategies and best practice to leverage technology to ensure the efficiency of reporting mechanisms and integrity of reported information.</li> </ul>
	Speaker: Khalid Mahomed, Senior Director – Product Strategy Insurance, Moody's
15:55	<ul> <li>Expert Session 5: Regulation and Accounting Standards</li> <li>15-minute Quickfire speaking session.</li> <li>In this expert session, we will navigate the evolving landscape of regulation and reporting standards and unravel the frameworks governing both financial and corporate reporting. The session will provide regulatory updates, identify developments in reporting standards and practical insights into what good regulatory compliance looks like, ensuring attendees are equipped with the knowledge required for effective reporting.</li> </ul>
	Speaker: Jo Clube, Director of Finance & Sustainability Technical, Aviva
16:10	<ul> <li>Expert Session 6: Talent - the future of reporting teams</li> <li>15-minute Quickfire speaking session.</li> <li>In this expert session, we will identify the skills and talent required for the success of the finance and reporting function particularly in the current dynamic reporting landscape. We will explore the strategic blend of technical proficiency, data analytics, and communication skills necessary for reporting professionals to thrive in an era characterised by constant technological advancements and</li> </ul>
	changing reporting paradigms.
	changing reporting paradigms. Speaker: Dominic Mabbs (Arther Recruitment)
16:25	
16:25	Speaker: Dominic Mabbs (Arther Recruitment)         In conversation with and Q&A session         30-minute in conversation with Mark where all speakers will come up to stage and answer questions
16:25 16:55	Speaker: Dominic Mabbs (Arther Recruitment)         In conversation with and Q&A session         30-minute in conversation with Mark where all speakers will come up to stage and answer questions from the audience and pre-scripted on their respective topics.

# ABI